# SDR SIMA20130628006

- Difficulty date: June 28, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 33,355 hours, 30,714 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Display
- Part number: 7014300901
- Part serial: 98053222
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT IN FLIGHT THE PFD WENT BLANK AND THE CIRCUIT BRAKER D13 TRIPPED FOLLOWED BY AN ODOR IN COCKPIT FROM PFD.  R & R THE PFD 1 IAW AMM 34-22-01. ODOR CONFIRMED FROM THE PFD AFTER IT WAS REMOVED BY MX. OPS CHECKED GOOD. ACFT RETURNED TO SERVICE.
